Yu.S. Kivshar, D.E. Pelinovsky, T. Cretegny, and M. Peyrard
Internal modes of solitary waves
Phys. Rev. Lett. 80, 5031-5035 (1998)
We develop an analytical approach for describing a birth of
internal modes of solitary waves in nonintegrable nonlinear
models. We show that a small perturbation of a
proper sign to an integrable model can create a soliton
internal mode bifurcating from the continuous wave spectrum.
The theory is applied to the double sine-Gordon
and discrete nonlinear Schrodinger equations, and
an excellent agreement with numerical data is demonstrated.
KINK-ANTIKINK INTERACTIONS, SOLITONS